# SDR COEA2016032018911

- Difficulty date: March 20, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: S2728173220001
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 156831 NR 300007 HEAVY CHECK COE & MINOR REPAIR.  RUDDER UPPER TORQUE TUBE HAS LEVEL 2 PITTING CORROSION ON THE UPPER & LOWER BEARING SURFACES.  REPLACED TORQUE TUBE ASSEMBLY.
